# SDR N6WA2013022505

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,274 hours, 14,343 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE.  INSTALLED STANDOFFS FOR BLEED LOOP SEGMENTS 139/140 FWD OF LT PRECOOLER IAW AMM 36-21-01.  OP'S CHECK OF BLEED LEAK DETECTION SYSTEM IAW AMM 36-21-01.  NO FAULTS AT THIS TIME.
